Feel very low

Not having a good day at all,it's a week since I dropped my dosage of propanolol so I'm now on 30mg a day,but it's making me feel rubbish,so tempted to put myself back upto 40mg a day because I'm feeling very anxious,irritable and generally very depressed,yet felt much better before I'd drop that dosage,got kids nativitys etc to attend can't go feeling this way,any advice would be appreciated xx

7 Replies

  • Hi Lynne

    If you are not feeling good on the lower dose , I would stay on what suites you , there is no point in feeling rubbish if you dont have to

    When are the plays ?

    If it was in a few days time & you upped the dose you might be feeling better to attend




  • Hi ya my boys plays are next week,but this week I've got to get on a bus and get my hair done which has both trigger bad attacks in the past,don't want to mess around with meds but trying to get a doctors appt straight away is impossible,I know some people probably do up and down there dosage to suit,I know its dangerous to just stop them which I'd never do,just want to feel like me again x

  • Hi

    I no its easier said than done , but try & get into the GP as soon as you can even if its an emergency appointment

    They will advise you & try not to think about the plays next week as by then hopefully they will have sorted out your meds

    I had a bad experience at the hairdressers & it put me of when I had to go again , but I made myself & all went fine , sometimes facing the fears , even though I no its not easy can help us deal with them

    If you really cant face it could you go in a taxi ?

    Let us no how you go on


  • Hi your right you have to face your fears which I do as much as I can feel anxious,it's just I feel back to square one dropping that dosage was going to put it back in my meds tonight so il feel better in a few days,don't know what to do?xx

  • Was it the counselor that wanted you to drop them ?

    If so , I am sure your GP & counselor wouldn't want you feeling worse

    All I no if it was me I would stay on what I felt comfortable with as long as my GP was ok with it as well

    Let us no what you decide


  • Hi Lynne

    I agree with everything whywhy has put. I'm on 45mg of mirtazapine and have been for a year. I recently dropped to 30mg and felt better but within two weeks I started to go a bit dolally heehee and the depression raised it's ugly head. I've put myself back up and feel good again. It's a tough time of year with lots to do at work, home, kids so I'm going to wait until the spring to try again. I would put the dose back to the one you felt ok with there's no point struggling but it's up to you let us know how you get on love eve x

  • Thanks to you both for taking time to reply its my counsellor who suggested dropping the dosage to hopefully in the future I can take when I need them,but I think im being asked to maybe do too much too soon.i was on 60mg a day felt drugged up so my doctor advised me if I wanted to drop 10mg every week until I felt happy.i went to 40mg felt great then took 10 away last week and felt rubbish after a few days,I was taking 20 at night so I'm thinking was that topping my system up thru night to cope better thru the day.yes it's a very busy time of year my partners working abroad till end of February so finding that quite hard along with everything else.xx

You may also like...